MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 3MM X 20MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 3MM X 20MM; CATHETER, THROMBUS RETRIEVER
Model Number 90183
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available to manufacturer.
 
Event or Problem Description
It was reported that vessel perforation occurred during procedure we but it was not related to the reported retriever.Diagnostic imaging taken 24 hour post procedure showed development of intracerebral hemorrhage (ich) in the patient.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Although the dhr could not be reviewed because the lot number remains unknown, there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The event description states "pass was performed with the retriever and aspiration catheter and final tici score was 2b.Vessel perforation occurred during procedure, but it was not related to retriever.There were no malfunction with retriever." the reported event is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complication will be assigned to this event.
 
Event or Problem Description

Brand Name
TREVO XP PROVUE 3MM X 20MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key10709198
Report Number3012931345-2020-00160
Device Sequence Number3933749
Product Code NRY
UDI-Device Identifier00815742001839
UDI-Public00815742001839
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number90183
Device Catalogue Number90183
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2020
Supplement Date Received by Manufacturer12/04/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date12/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR